# SDR F3LA2010043100404

- Difficulty date: April 24, 2010
- Submitted: May 1, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367303801000
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C-CHECK NON ROUTINE N0686. AFT CARGO COMPARTMENT TRANSITION PANEL 161BF HAS (2) PUNCTURES. OFF ACFT PART. FABRICATED REPLACEMENT TRANSITION PANEL 161BF IAW IRM 9701 REV G.
